# SDR 0602625802

- Difficulty date: December 9, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 15,524 hours, 5,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND FIRST CLASS EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  REPLACED FUSES IN BATTERY PACKS M730 AND M731, OPERATION CHECKS OK.
